On Interval-Valued Fuzzy on Ideal Sets

Authors

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i2.3418

Keywords:

Fuzzy sets, interval-valued, ideal

Abstract

Fuzzy sets, formalized by Zadeh in 1965, generalizes the classical idea of sets. The idea itself was generalized in 1975 when Zadeh introduced the interval-valued fuzzy sets. In this paper, we generalize further the above concepts by introducing interval-valued fuzzy on ideal sets, where an ideal is a nonempty collection of sets with a property describing the notion of smallness. We develop its basic concepts and properties and consider how one can create mappings of interval-valued fuzzy on ideal sets from mappings of ordinary sets. We then consider topology and continuity with respect to these sets.

Author Biographies

  • Mary Joy S. Togonon, Bukidnon State University-Baungon Satellite Campus, Bukidnon, Philippines
    An Instructor of the Department of Mathematics of Bukidnon State University-Baungon Satellite Campus
  • Randy L. Caga-anan, MSU- Iligan Institute of Technology
    An Associate Professor of the Department of Mathematics and Statistics of MSU- Iligan Institute of Technology

Downloads

Published

2019-04-29

Issue

Section

Algebra

How to Cite

On Interval-Valued Fuzzy on Ideal Sets. (2019). European Journal of Pure and Applied Mathematics, 12(2), 553-570. https://doi.org/10.29020/nybg.ejpam.v12i2.3418

Similar Articles

1-10 of 325

You may also start an advanced similarity search for this article.